# SDR 7UVR2014031400158

- Difficulty date: March 4, 2014
- Submitted: March 14, 2014
- Operation: General aviation
- Aircraft: N131TS
- Make and model: Diamon DA 42
- Aircraft serial: 42073
- Engine: Thielt TAE12501
- Propeller: Mtprop MTV6A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: P87716
- Part serial: 11G587FE
- Condition: Malfunctioned
- Location: Lt Propeller
- Part time: 270 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT STATED THAT THE LT PROP DID NOT FEATHER AFTER ENGINE SHUTDOWN IN FLIGHT, 2 ATTEMPTS, ENGINE CONTINUED TO WINDMILL.  VERIFIED FAULT ON GROUND, ENGINE SHUTS DOWN BUT PROP DOES NOT FEATHER, INSPECTED PROP CONTROL PANEL FROM REAR NACELLE FOR BROKE WIRES AND RESISTANCE VALUES, NO DEFECTS NOTED.  VERIFIED FAULT ON GROUND, ENGINE SHUTS DOWN BUT PROP DOES NOT FEATHER.  INSPECTED PROP CONTROL PANEL FROM REAR NACELLE FOR BROKEN WIRES AND RESISTANCE VALUES, NO DEFECTS NOTED.  R & R LT ENG PROP GOVERNOR AND PERFORMED AN ENGINE RUN UP AND FEATHER CHECK MULTIPLE TIMES, THE CHECK WAS GOOD.  PROPELLER GOVERNOR WAS FOUND TO BE THE ISSUE.
